# SDR HEEA0013526

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2800 · Aircraft Fuel System
- Part: Packing
- Part number: MS29561210
- Condition: Leaks
- Location: Oil Cooler
- Part time: 297 hours
- Component: 209062502101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKAGE CAUSED BY FAILURE OF O-RING.  O-RING HAS BECOME BRITTLE AND BROKEN.  THE LEAKAGE IS BEING REPORTED AT APPROXIMATELY 2 QTS. REPLACED O-RING AND RETURNED TO SERVICE.
